# SDR FDEA201406281572

- Difficulty date: June 28, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N300026
- Part serial: 000565
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLYING EO F-7120-7-5000 PT1, FIG 1 SHEET 1 STEP 7, AFTER REMOVAL OF NR 1 PYLON AFT ENG MOUNT FWD & AFT SHEAR BOLT FLANGE BUSHINGS, FOUND BUSHING HOLES TWO EACH OUT OF DWG TOLERANCE.  REPAIR CARRIED OUT AS PER EA F-5450-T0309191 PART 1 [ PYLONS STRUCTURES - SB-757-71-  0093 - OVERSIZED MOUNT HOLES ON NR 1 & NR 2 STRUT AFT ENGINE MOUNT BULKHEAD   FITTINGS]. REPAIR IS MAJOR.
